Jan 13, 2009
I accidentally left a full bottle of Atripla outside for one week when the temperature was in the 30's. Can I still use it, or should I discard it?
Response from Dr. Young
Thanks for your post.
Your meds should be ok; just to be safe, I'd discuss this with your pharmacist to be sure.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain Sign Of HIV Infection
- Is Tingling Lips A Sign Of Acute HIV Infection?
- Is White Spots A Sign Of Acute HIV Infection?
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Loose Stool After Sucking Penis Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.